# SDR COMA0260467

- Difficulty date: August 2, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 11,006 hours, 11,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 73619
- Condition: Discharged
- Location: Cabin
- Part time: 4,246 hours, 4,064 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5730 EMERGENCY LIGHTS ARE INOPERABLE, SWITCH LEFT IN ON POSITION.REPLACED THE EMERGENCY LIGHTS BATTERY.
